FK506-induced neurotoxicity in liver transplantation.

@article{Wijdicks1994FK506inducedNI,
  title={FK506-induced neurotoxicity in liver transplantation.},
  author={Eelco F. M. Wijdicks and Russell H. Wiesner and L J Dahlke and Ruud A F Krom},
  journal={Annals of neurology},
  year={1994},
  volume={35 4},
  pages={498-501}
}
We report FK506-induced neurotoxicity in 14 of 44 consecutive patients following orthoptic liver transplantation. In 10 of these 14 patients, postural hand tremors were found in the first weeks following surgery, transient apraxia of speech in 3, and generalized tonic-clonic seizures were noted in 2 patients. Other manifestations included nightmares, agitation, and acute delirium. Reduction of the FK506 dose resulted in resolution of symptoms, but in 1 patient mild speech difficulties and in 3… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 32 extracted citations

Insights into Pathophysiology from Medication-induced Tremor

Tremor and other hyperkinetic movements • 2017
View 4 Excerpts
Highly Influenced

EFNS guidelines on management of neurological problems in liver transplantation

M. Guarinoa, J. Benito-Leonb, +3 authors A. Stracciaria
2006
View 6 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…